Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from piles, normal bleeding and pain during motion

Dear, suffering from piles ,causing normal bleeding and pain during motion .. My age is 25 .During motion , I feel excreta will be stucked , When i put a pressure to get it out it causes bleeding and normal pain too, but notfeel any pain to sit and work, So please clear my query and please get the answer soon ... Thanking you
Asked On : Wed, 11 May 2011
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.I think what are having is fissure,means cut in the skin of anal region.When hard stool is passed there is friction and bleeding.This happens due to constipation and hard stool.Please use laxative for a week at present.Drink plenty of fluids,avoid heavy foods and maize products,spicy food.In case of severe problem you need to antibiotics and analgesic for treatment.Please see your doctor in such case.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor